Previous |  Up |  Next


Title: An extension of the MS pivoting rule to capacitated network flow problems (English)
Author: Roos, C.
Author: Tegze, Miron
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 29
Issue: 1
Year: 1988
Pages: 73-88
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: physics
MSC: 90B10
idMR: MR0983662
Date available: 2012-10-05T21:59:36Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_029-1988-1_5.pdf 1.687Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo